# SDR QXEA2022040800140

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 21,248 hours, 22,897 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: Low Pressure
- Location: Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHECK FIRE DETECT DURING CRUISE APU FIRE BOTTLE LOW LIGHT ILLUMINATED ON FINAL LIGHTS WENT OUT - APU BOTTLE LOW AND CHECK FIRE DET. NO FIRE OR SMOKE FOUND. PLACED ON MEL 26-20-1.
